Doctor insights on:
Angiography Dye Side Effects
Radioactive Dyes or: 'tracers' are special dyes usually given through an IV as part of a nuclear medicine study. Tracers contain a small amount of a radioactive isotope that decays naturally over time and is eliminated in the urine and stool. Most nuclear med procedures are painless except for mild discomfort associated with the iv. Allergic reactions to tracers are rare. Inform the tech if you could be pregnant. Read more
Does the dye put for doing angio safe for kidneys. Are there any side effects. How long will it take for dye to be cleaned from the body. Thanks.
Dye for angiogram:
43F from CA asks bout dye and safety for kidneys. They do not use a 'dye". It is a contrast material not a dye. Called a dye by the uninitiated. Got chewed out for this as medical student by radiologist in 1963
Some are and some are not so need which one they are using. Most are peed out by 24 hours. Ask your Dr if you are at increased risk of a problem due to your total medical story. Read more
I need to go for a full bone scan and I have very bad anxiety, what's the percentage that I can get side effects or allergic reaction from the dye?
An iodine-based: Contrast material. There are several different ones commercially available from various manufacterers, so you should contact your facility to see which one they use if you want to know specifically. Read more
What’s the dye used in angiography? I’ve tried researching online, but can’t find an answer. I’m allergic to a lot of things, and i’m afraid I might have a bad reaction to the dye/contrast medium. How can I find out?
Different dyes used: Ask your cardiologist or radiologist who is performing the procedure and ask what dye is going to be used. There are different classes of rcm and they are classified according to their tonicity. The isoosmolar reagents are the least likely to result in reactions. Let your physician know your concerns and they will walk you through the options. Read moreSee 1 more doctor answer
Allergy: If you have not previously reacted to dye the chances of your doing so are not great, and since you are in a facility trained to deal with such reactions dying from dye is very unlikely. You might want to discuss this with the radiologist in charge. If still concerned see a psychiatrist or clinical psychologist and address your fears. Good luck. Read more
What to do if I had a dye test done yesterday (angiography flourcein on my eyes) and I've got vaginal bleeding what could it be?
In a fluorescein angiography, where they run dye through your eye, do you get injected in an i.V.?
FA for eye: Yes.Get a more detailed answer ›
Side effect: Do you mean "simvastatin"?, if so, then there is no side effect from stopping simvastatin; however if you have high cholesterol and you stop taking your medication, the level of cholesterol may increase again, you also need to control your diet, such as avoiding red meat, cheese, eggs, whole milk etc... Read more
- Talk to a doctor online
- Side effects of hair dye
- Angiogram dye side effects
- Contrast dye side effects
- Radioactive dye side effects
- Stress test dye side effects
- What are the side effects of contrast dye?
- Side effects of red dye 40
- Mri dye injection side effects
- Dye injection side effects